# SDR 2001UALA01311

- Difficulty date: July 4, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Aircraft time: 69,455 hours, 17,419 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COPILOTS AIRSPEED UNRELIABLE.  HUNG AT 60 KTS PRIOR TO TAKEOFF UNTIL 1000 FT.  GRADUALLY ROSE TO 430 KTS.  (OVERSPEED INDICATION WITH RUDDER RATIO, AND AILERON LOCKOUT.)  INDICATED 86 KTS AT GATE.
